| Catalog Number |
URO170816T |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, the sample port "came out with little to no pressure" requiring the catheter to be removed and replaced.The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, on (b)(6) 2025, the sample port "came out with little to no pressure" requiring the catheter to be removed and replaced.